Show simple item record

Files in this item


Item metadata

dc.contributor.authorBailey, R. A.
dc.contributor.authorCameron, Peter J.
dc.contributor.authorGavrilyuk, Alexander L.
dc.contributor.authorGoryainov, Sergey V.
dc.identifier.citationBailey , R A , Cameron , P J , Gavrilyuk , A L & Goryainov , S V 2019 , ' Equitable partitions of Latin-square graphs ' , Journal of Combinatorial Designs , vol. 27 , no. 3 , pp. 142-160 .
dc.identifier.otherPURE: 255781347
dc.identifier.otherPURE UUID: 98bf50bb-9559-43c4-89b0-90d85bd60fb0
dc.identifier.otherScopus: 85058007454
dc.identifier.otherORCID: /0000-0002-8990-2099/work/51470231
dc.identifier.otherORCID: /0000-0003-3130-9505/work/58055766
dc.identifier.otherWOS: 000461099400002
dc.descriptionFunding: R.A. Bailey and Peter J. Cameron are grateful to Shanghai Jiao Tong University for funding, from the National Science Foundation of China (11671258) and STCSM (17690740800), a research visit where part of this study was done. Alexander L. Gavrilyuk was supported by BK21plus Center for Math Research and Education at Pusan National University, Republic of Korea. Sergey V. Goryainov was supported by the National Science Foundation of China, STCSM (17690740800) and RFBR (17‐51‐560008).en
dc.description.abstractWe study equitable partitions of Latin-square graphs and give a complete classification of those whose quotient matrix does not have an eigenvalue -3.
dc.relation.ispartofJournal of Combinatorial Designsen
dc.rightsCopyright © 2018 Wiley Periodicals, Inc. This work has been made available online in accordance with the publisher’s policies. This is the final published version of the work, which was originally published at
dc.subjectCayley tableen
dc.subjectEquitable partitionen
dc.subjectLatin-square graphen
dc.subjectQA Mathematicsen
dc.titleEquitable partitions of Latin-square graphsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.contributor.institutionUniversity of St Andrews.Statisticsen
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record